CROCIN COLD & FLU MAX TABLET PACK OF 2

(strip of 15 tablets)

Glaxo SmithKline Pharmaceuticals Ltd

Rs.98.70 Rs.99.70 1% Off

Note:Availability of this product will assure once the Pharmacy partners is confirmed.

Available other variants

PRODUCT DETAILS

Crocin Cold & Flu Max Tablet contains Paracetamol I.P. 500 mg, Caffeine I.P. (anhydrous): 32 mg and Phenylephrine Hydrochloride I.P. 10 mg as active ingredients.
 
Key benefits of Crocin Cold & Flu Max Tablet:
Can be used to relieve the 5 symptoms of a cold such as blocked nose, sore throat, headache, body ache and pain associated with sinusitis.
 
Dosage:
Adults & children over 12 years: 
For mild to moderate symptoms: Consume one tablet 3 to 4 times a day
For mild to moderate symptoms: Consume two tablets 3 to 4 times a day.
 
Safety Information:
Seek medical advice in case of overdose even if symptoms of overdose are absent. Avoid excessive intake of caffeine while taking this product. Keep out of sight and reach of children. Not suitable for children under 12 years of age. Do not take more than 8 tablets in 24 hours. Do not use for longer than 7 days without asking the doctor. Do not exceed the stated dose and do not take more frequently than every 4 hours. Do not take with any other product containing paracetamol, or with medicines for the relief of colds and flu, congestion or blocked nose.
 
Use under medical supervision.
Crocin Cold & Flu Max Tablet Pack of 2